# SDR A6WA2019112047017

- Difficulty date: November 15, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 39,877 hours, 37,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R3300319
- Condition: Cracked
- Location: Bs  193-210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOR EXTERNAL SERVICE BOX CRACKED INSIDE PANEL 122CR  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED BRACKET IAW CRJ 200 SRM 51-42-06 AND SRM 51-41-02
